Too Much Insulin!!!!!

By doggier Latest Reply 2012-09-17 08:15:00 -0500
Started 2012-09-04 23:47:47 -0500

I am on 100 units of januiva and 111 units of insulin at night. I have lost 25 pounds and have start to exercise. I think it is too much for me. I get up about 10 am in the mornings and my reads are around 70. It makes me feel awfull. i start to sweat and shake and I have to take something to bring my numbers up really fast. Then it makes me seem like i am tired all day long because I can't get my bs number to stay up. Now my doctor says that he wants my number below 100 when I wake up in the morning but I do not feel good at this level. I feel good between 110 and 120. I have tried to explan that I am too much insulin at night (111 unit of Lantus) but he is not listening. I have made another appointment with another endo. this month because I think I need to change. Has anyone had this probelem and what did you do? Have you ever had to change doctors?

4 replies

nursemarybeth 2012-09-17 07:17:37 -0500 Report

Ask dr about humulin regular u-500 very concenyrated i was on 900 units aday in 2 days brought sugars from 400s to under 100

sparrow29 2012-09-05 00:14:41 -0500 Report

I am on a insulin pump and by end of night ive had 120 u of insulin and i feel like crap all day so fatigued and nums are great and a1c is really great!! I have the same problem as u in feeling shaky and terrible when my num are low in the 70-80 but my dr says its not to mich and since my nums are good i shouldnt change.i dont agree